# SDR A6WA201441524

- Difficulty date: May 9, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT SPOILER CTR RAZOR SEAL IS CRACKED.  REMOVED CRACKED RAZOR SEAL & REPLACED WITH NEW SERVICEABLE RT SEAL IAW SRM 51-42-06 & 51-42-21.
